On D-maximal groups

Chin, Angelina Yan Mui (2009) On D-maximal groups. Rendiconti del Seminario Matematico, 67 (1). pp. 109-115. ISSN 0373-1243

Full text not available from this repository.
Official URL: http://www.seminariomatematico.polito.it/rendicont...

Abstract

Let G be a finite p-group and let d(G) denote the cardinality of a minimal generating set of G. G is said to be d-maximal if d(H) < d(G) for any proper subgroup H of G. In this paper we show that if G is a d-maximal p-group where p is odd, then G has exponent p or p 2. For p = 2, we show that under certain conditions, a d-maximal 2-group has exponent four. We then give some classes of d-maximal p-groups. We also investigate relations between powerful p-groups and d-maximal groups.

Item Type: Article
Uncontrolled Keywords: Finite P-Group; Non-Normal; Maximal Subgroup
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 14 Dec 2020 05:24
Last Modified: 14 Dec 2020 05:24
URI: http://eprints.um.edu.my/id/eprint/25656

Actions (login required)

View Item View Item